# SDR 2018FA0000182

- Difficulty date: May 31, 2018
- Submitted: June 15, 2018
- Operation: General aviation
- Aircraft: N6215P
- Make and model: Thrush S2R-H80
- Aircraft serial: H80180DC
- Aircraft time: 1,044 hours, 4,636 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Cable
- Condition: Broken
- Location: Rudder
- Part time: 1,044 hours, 4,336 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

RIGHT RUDDER PEDAL ADJUSTMENT CHANNEL THAT CONNECTS COCKPIT RUDDER PEDAL TO RUDDER CABLE WAS FOUND BROKEN AT FWD END OF ADJUSTMENT TRACK, CAUSING THE RT RUDDER CABLE TO BECOME DISCONNECTED FROM RUDDER PEDAL.  APPEARED AS THOUGH RUDDER PEDAL ADJUSTMENT PIN WAS NOT SEATED INTO ONE OF FOUR POSITION ADJUSTMENT HOLES CAUSING A SIDE LOAD ON ADJUSTMENT TRACK DURING USAGE AND SUBSEQUENT FAILURE OF THE PART.
